MAUDE Adverse Event Report: ARTHREX, INC. 10MM TENDON STRIPPER BLADE; MANUAL INSTR, GENERAL SURGICAL

ARTHREX, INC. 10MM TENDON STRIPPER BLADE; MANUAL INSTR, GENERAL SURGICAL
Model Number 10MM TENDON STRIPPER BLADE
Medical Device Problem Code Connection Problem (2900)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/05/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported during a quad autograft acl procedure the blade would not click into the handle.It was replaced and the case was completed with no further issues.
 
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.Arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.The complaint is not confirmed.One unpackaged ar-2385-10, batch 21c02 tendon stripper was received for investigation.Dimensional analysis of the proximal end of the shaft where the tendon stripper interfaces with the handle identified that the returned device was within tolerance.The handle itself was not returned for analysis.As such, the allegation cannot be verified.No problem found.

Brand Name
10MM TENDON STRIPPER BLADE
Common Device Name
MANUAL INSTR, GENERAL SURGICAL
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19172377
Report Number1220246-2024-02301
Device Sequence Number18006326
Product Code MDM
UDI-Device Identifier00888867098268
UDI-Public00888867098268
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/24/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2026
Device Model Number10MM TENDON STRIPPER BLADE
Device Catalogue NumberAR-2385-10
Device Lot Number21C02
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/11/2021
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/05/2021
Initial Report FDA Received Date04/24/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/01/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown